MathSciNet Relay Station
MathSciNet bibliographic data
MR755230 58E05 (53C05 53C80 81E13)
Taubes, Clifford Henry Path-connected Yang-Mills moduli spaces. J. Differential Geom. 19 (1984), no. 2, 337–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement